# SDR CA981230024

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727221
- Engine: Pwa JT8D17
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H1010153
- Condition: Failed
- Location: Nlg
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) NOSE GEAR UNSAFE LIGHT ILLUMINATED IN-FLIGHT WITH GEAR HANDLE UP, NLG LOCK AND POSITION SWITCHES REPLACED.
